# SDR IPXA2013093080407

- Difficulty date: September 13, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 63,396 hours, 12,573 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING UPPER SURFACE STRINGER 14 CRACKED AT NR 1 TANK ACCESS THRU 534CT.  REPAIRED STRINGER IAW EA 011-5710-01-A4921-IR AND EO 5710-52281-A.
